| Model Number |
03.045.022 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6), 2022, during an unknown procedure the tip of the drill bit broke off.The outcome of the case was not impacted.No further information provided.This report is for one (1) drill bit/ calibrated/ 4.2mm extra-long this is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.